# SDR TIM2005F00001

- Difficulty date: October 18, 2004
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N950AA
- Make and model: Beech B-99
- Aircraft serial: U159
- Engine: Pwa PT6A27
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Shear Plate
- Part number: 115620010121
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE HORIZONTAL STABILIZER, THE LT SHEAR PLATE WAS FOUND TO HAVE A CRACK RUNNING ACROSS IT.  THE ELEVATOR CONTROL HORN IS ATTACHED TO THE SHEAR PLATE WHICH IS ATTACHED TO THE HORIZONTAL STABILATOR.  THE CRACK MUST HAVE DEVELOPED UNDER NORMAL CIRCUMSTANCES.  DO NOT HAVE AN IDEA FOR THE PROBABLE CAUSE OR RECOMMENDATION FOR PREVENTING RECURRENCE.  THE AGE AND AMOUNT OF FLIGHT HOURS MAY HAVE BEEN A CONTRIBUTING FACTOR.
